Title: Extreme value analysis of diamond-size distributions
Authors: Caers, J ×
Vynckier, P
Beirlant, Jan
Rombouts, L #
Issue Date: 1996
Publisher: Plenum publ corp
Series Title: Mathematical geology vol:28 issue:1 pages:25-43
Abstract: Extreme value analysis provides a semiparametric method for analyzing the extreme long rails of skew distributions which may be observed when handling mining darn. The estimation of important tail characteristics, such as the extreme value index, allows for a discrimination between competing distribution models. It measures the ''thickness'' of such long railed distributions, if only a limited sample is available. This paper stresses the practical implementation of extreme value theory, which is used to discriminate a lognormal from a mixed lognormal distribution in a case study of size distributions for alluvial diamonds.
ISSN: 0882-8121
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science